

EVOLUTION TO **CEO**





SET THE **VISION**

30,000 ft 3 Years Vision	20,000 ft 12 Months Goals
10,000 ft 90 Days Action Plan	Runway This Week Commitments



PLAN FOR **SUCCESS**

STEP 1: MAP Y	OUR BLOCKS	THE PERFECT WEEK	(PLANNING SYSTEM						
	The ONE most important thing for the day		MONDAY	TUESDAY	WEDNESDAY	THURSDAY	FRIDAY	SATURDAY	SUNDAY
_	Time dedicated for one of your big 3 tasks	Theme	—TBD—	—TBD —	—TBD—	—TBD—	—TBD—	— TBD —	—TBD—
SELF	All time dedicated to YOU. Examples include Core4, working out, self-care, meditation.	4:30 AM 5:00 AM							
	Length = The length of the activity	6:00 AM							
FAMILY	All activities dedicated to time with your close relationships. Examples include date night, after-school activities, weekly family traditions, church etc. Length = The length of the activity	6:30 AM 7:00 AM 7:30 AM							
MARKETING	Time dedicated to your unique ability as the leader and creator. Activities that fall in the IMPORTANT but not URGEN' quadrant. Length = 90 minutes to 3 hours / 2x to 4x a week	8:00 AM							
SALES	Time dedicated to strategy sessions, qualification calls and daily sales activities Length = 45 min call slots / Min 6x a week	9:30 AM 10:00 AM 10:30 AM							
ULFILLMENT	Time dedicated to group coaching calls, onboarding calls and existing blocks where you'll do existing client work. Length = 90mins / Min 2x a week								
MANAGE	Time dedicated to working on other peoples projects and priorites.	12:30 PM 1:00 PM							
MEET	Length = 90mins / Min 2x a week Open blocks where your team can meet with you and schedule external meetings without having to ask.	1:30 PM 2:00 PM 2:30 PM							
BUFFER	Length = 60mins / Min 2x a week Things won't go to plan. Buffer are the blocks in your week you to keep open for whatever comes up. Length = 90mins / Min 2x a week	3:00 PM 3:30 PM 4:00 PM 4:30 PM							
AN & LEARN	Your weekly review and planning session to setup next week	5:00 PM 5:30 PM 6:00 PM							
	SFER TO A DIGITAL CALENDAR	6:30 PM 7:00 PM 7:30 PM							
TEP 3: CUSTO	DMIZE THE WEEK	8:00 PM 8:30 PM							
TEP 4: PLAN	THE DETAILS	9:00 PM 9:30 PM 10:00 PM							



PLAN FOR **SUCCESS**

STEP 1: MAP Y	OUR BLOCKS	THE PERFECT V	VEEK PLANNING SYSTEM						
The MIT	The ONE most important task for the day #unsexy work		MONDAY	TUESDAY	WEDNESDAY	THURSDAY	FRIDAY	SATURAY	SUNDAY
3		Theme	— Team —	— Create & Serve —	— Action —	— Sales & Mtgs —	— Money & Momentum —		
	All time dedicated to YOU. Examples include Core4,	4:30 AM	Wake Up	Wake Up	Wake Up	Wake Up	Wake Up		
SELF	working out, self-care, meditation.	5:00 AM	— The MIT —	— The MIT —	— The MIT —	— The MIT —	— The MIT —	— The MIT —	— The MIT —
	Length = The length of the activity	6:00 AM	— The MIT —	— The MIT —	— The MIT —	— The MIT —	— The MIT —	— The MIT —	— The MIT —
	All activities dedicated to time with your close	6:30 AM	— The MIT —	— The MIT —	— The MIT —	— The MIT —	— The MIT —	— The MIT —	— The MIT —
FAMILY	relationships. Examples include date night, after-school activities, weekly family traditions, church etc.	7:00 AM	— Morning Fam Routine —	— Morning Fam Routine —	— Morning Fam Routine —	 Morning Fam Routine — 	— Morning Fam Routine —		
	Length = The length of the activity	7:30 AM	— Dropoff—	— Dropoff —	— Dropoff—	— Dropoff —	— Dropoff —		
	Time dedicated to your unique ability as the leader and	8:00 AM	— Buffer —	— Buffer —	— Buffer —	— Buffer —	— Buffer —		
MARKETING	creator. Activities that fall in the IMPORTANT but not URGENT quadrant.	8:30 AM	/	/	/	/	/		— Family Mtg —
	Length = 90 minutes to 3 hours / 2x to 4x a week	9:00 AM	/	/	/	/	/		— Family Mtg —
	Time dedicated to strategy sessions, qualification calls	9:30 AM	— Mgmt Meeting —	— Podcast Recording —	— Team Huddle —	— Marketing Meeting —	— Team Huddle —		
SALES	and daily sales activities	10:00 AM	— Mgmt Meeting —	— Podcast Recording —	— SALES CALLS —	— Blocked For MKTG —	— SALES CALLS —		
	Length = 45 min call slots / Min 6x a week	10:30 AM	— Team Mtg —	— Podcast Recording —	— SALES CALLS —	— Blocked For MKTG —	— SALES CALLS —		
	Time dedicated to group coaching calls, onboarding calls	11:00 AM	— Buffer —	— Podcast Recording —	— SALES CALLS —	— Blocked For MKTG —	— SALES CALLS —		
FULFILLMENT	and existing blocks where you'll do existing client work.	11:30 AM	— Buffer —	— Podcast Recording —	— SALES CALLS —	— Blocked For MKTG —	— SALES CALLS —		
	Length = 90mins / Min 2x a week	12:00 PM	LUNCH	LUNCH	— SALES CALLS —	— Blocked For MKTG —	LUNCH		
	Time dedicated to working on other peoples projects	12:30 PM	— Buffer —	— Buffer —	LUNCH	LUNCH	— Buffer —		
MANAGE	and priorites.	1:00 PM	— Buffer —	— Buffer —	— Buffer —	— Buffer —	— EA Meeting —		
	Length = 90mins / Min 2x a week	1:30 PM	— SALES CALLS —	— FP COACHING/TRAINING —	— Blocked For 3—	— SALES CALLS —	— SALES CALLS —		
	Open blocks where your team can meet with you and schedule external meetings without having to ask. Length = 60mins / Min 2x a week	2:00 PM	— SALES CALLS —	— FP COACHING/TRAINING —	— Blocked For 3—	— SALES CALLS —	- SALES CALLS -		
MEET		2:30 PM	 SALES CALLS — 	— LP COACHING/TRAINING —	— Blocked For 3—	— SALES CALLS —	- SALES CALLS -		
		3:00 PM	— SALES CALLS —	— LP COACHING/TRAINING —	— Blocked For 3—	- SALES CALLS -	- SALES CALLS -		
	Things won't go to plan. Buffer are the blocks in your week you to keep open for whatever comes up. Length = 90mins / Min 2x a week	3:30 PM	— SALES CALLS —	— Blocked For 3—	Blocked For 3	- SALES CALLS -	- SALES CALLS -		
BUFFER		4:00 PM	SALES CALLS — SALES CALLS —	— Blocked For 3—	— Buffer —	- SALES CALLS -	- SALES CALLS -		
202		4:30 PM	— END DAY RITUAL —	— FND DAY RITUAL —	— END DAY RITUAL —	— END DAY RITUAL —	— END DAY RITUAL —		
	Your weekly review and planning session to setup next week and customize the calendar.	5:00 PM	— PICKUP —	— PICKUP —	— PICKUP—	— PICKUP —	- PICKUP -		
PLAN		5:30 PM	— Buffer —	— Buffer —	— Buffer —	— Buffer —	— Buffer —		
PLAN	Length = 60-90 minutes, on Sunday	6:00 PM	- Family Time -	- Family Time -	- Family Time -	- Family Time -	- Family Night -		
		6:30 PM	- Family Time -	- Family Time -	- Family Time -	- Family Time -	- Family Night -		
STEP 2: TRAN	SFER TO A DIGITAL CALENDAR	7:00 PM	- Routine -	- Routine -	- Routine -	- Routine -	- Routine -	- Routine -	- Routine -
J.L. LIKAN	J. Eli J. A. D. G. L. I. DAR	7:30 PM	— Buffer —	— Buffer —	— Buffer —	— Buffer —	— Buffer —		- Plan The Week -
STEP 3: CUSTO	OMIZE THE WEEK	8:00 PM	— EVENING ROUTINE / BED —	— EVENING ROUTINE / BED —	— EVENING ROUTINE / BED —	— EVENING ROUTINE / BED —	— EVENING ROUTINE / BED —	— EVENING ROUTINE / BED —	— EVENING ROUTINE / BED
2. 2301		8:30 PM							
STEP 4: PLAN	THE DETAILS	9:00 PM							
25444		9:30 PM							
		10:00 PM							



DAILY **HITLIST**

DAILY BIG 3 - List your 3 most important tasks	Day: Date:
1.	○ Event ●Todo
2.	
3.	
OTHER TASKS	

